MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 20MM; POLYETHYLENE SUTURE
Model Number 223746
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that when the package was opened, the device fell to the border of the package and cloud be contaminated.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However a photo was provided.  upon visual inspection of the photo, part of the suture was outside of the inner sterile box.Being able to affect the sterilization the unit.Therefore, the complaint reported was confirmed.Hands on analysis should provide the evidence necessary to confirm the root cause, not having the product and not having more evidence, the potential cause is not established, as the photo do not provide enough evidence to determine conclusively a root cause.  as a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.  at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by affiliate via complaint submission tool that when the package of the speedtrap white short 20mm was open the sterile nurse was taking the instruction paper.When the surge was doing that, the suture of the speedtrap white short 20mm fell to the border of the package, the nurse is complaining that the suture should be hidden under the plastic of the speedtrap white short 20mm, because it is too risky when making the sterilization.No patient consequence and no surgical delay was reported.No additional information was provided.

Brand Name
SPEEDTRAP WHITE 20MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9650084
Report Number1221934-2020-00376
Device Sequence Number16864919
Product Code GAT
UDI-Device Identifier10886705027132
UDI-Public10886705027132
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223746
Device Catalogue Number223746
Device Lot Number4L35194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date01/30/2020
Patient Sequence Number1